# SDR 2001FA0000108

- Difficulty date: June 27, 2001
- Submitted: July 19, 2001
- Operation: General aviation
- Aircraft: N9953H
- Make and model: Cessna 182R
- Aircraft serial: 18268139
- Engine: Cont O470*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: 0701030807
- Part serial: B904
- Condition: Disintegrated
- Location: Vacuum System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED LOW VACUUM INDICATION BUT GYROS RUNNING OK.  INITIAL INVESTIGATION ALL HOSES LOOKED OK, HOWEVER WHEN HOSES WERE TOUCHED, FELL APART.  THE ABOVE REFERENCED PN IS FOR ONE OF THE VACUUM GAUGE HOSES, HOWEVER ALL INSTRUMENT HOSE WERE OF THE SAME TYPE AND ALL FELL APART WHEN TOUCHED.  BOTH GYROS WERE REMOVED FROM INLET FITTINGS (SCREENS ON INLET PORTS STOPPED MATERIAL FROM GETTING IN INSTRUMENTS).  A TEMPORARY IN LINE FILTER WAS INSTALLED ON THE INLET SIDE OF VACUUM PUMP TO PREVENT MATERIAL FROM GOING INTO THE PUMP AND THE AIRCRAFT WAS GROUND RUN.  NO DATES WERE FOUND ON THE HOSES.  THE NUMBER 04A WAS ON SEVERAL HOSES EVERY 6 INCHES.  THEY APPEAR TO BE ORIGINAL HOSES.
